my girlfriend's previous periods started on 4th march and on 8th march (last day) we had unprotected sex. she took emergency pills on 10th march i.e. after about 41 hours. she had bleeding on 15th which went on till 20th. we had protected sex on the 20th. After a week or so, She started to get PMS like symptoms and on 30th march she had medium bleeding during the day which stopped by the evening. on 31st march there was nothing but on 1st april she had brownish kind of spottings through out the day. again on 2nd april there was nothing and on 3rd i.e. today she had a single drop of brownish spotting. we are really confused since she continues to have symptoms; abdomen feels bloated, backache (previously but stopped now), cramps near the navel, mild constipation, breasts feel full (though no soreness or tender), lethargic. thinking back on the 20th act, i am scared the condom tip might have touched pre-cum while i was putting it on but am not sure. Is there a chance of pregnancy? or is the emergency pill messing up her cycle? we are really anxious to know the reason. somebody please please help.
Her chance of pregnancy is low. Her uterus (where the baby would be housed) is no where near her naval.
The plan b is causing her cycle to be a little off track. I think you should look into a more reliable form of birth control (like pills and condoms or spermicide and condoms) so you aren't afraid every month. Sex is wonderful when you aren't afraid of pregnancy!
thanks mabel for the answer. can u please tell why all those symptoms; brownish spottings, bloated abdomen, breasts fullness etc? btw she took antihistamine tablets for allergy few days after taking the emergency pill. will that cause reaction? we have learnt the hard way the drawbacks of using ECP. we will think twice before using any emergency pills in the future. this anxiety is killing us!